Using suitable Lyapunov functionals, we study the stability and boundedness of solutions in a class of non-linear Volterra integro-differential equations with delay. Our results give new sufficient conditions for stability and boundedness of solutions for the considered equations, and they improve, complete and extend the results obtained in literature
Digital Object Identifier (DOI)
"Properties of Solutions to Volterra Integro-Differential Equations with Delay,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 18.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss5/18